# SDR HAL960099

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 1278
- Part time: 75,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKS ON FRAME AT STATION 1278 BETWEEN LONGERONS 52L AND 52R.  REMOVED CORROSION PER SRM 51-21-01 AND INSTALLED DOUBLER PER SRM 51-00-01 PAGE 124D.  (M)
